M. Aslam Noor, "Error estimates for the finite element solutions of variational inequalities", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 270834, 6 pages, 1981. https://doi.org/10.1155/S0161171281000410
Error estimates for the finite element solutions of variational inequalities
For piecewise linear approximation of variational inequalities associated with the mildly nonlinear elliptic boundary value problems having auxiliary constraint conditions, we prove that the error estimate for in the -norm is of order .
Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.